MathSciNet Relay Station
MathSciNet bibliographic data
MR1342073 (96c:76018) 76C10 (35A35 65M99 76M25 76U05)
Gilʹman, O. A.; Grimshaw, R.; Stepanʹyants, Yu. A. Approximate analytical and numerical solutions of the stationary Ostrovsky equation. Stud. Appl. Math. 95 (1995), no. 1, 115–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement